American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58J65) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Christian Bär and G. Pacelli Bessa. Stochastic completeness and volume growth. Proc. Amer. Math. Soc. 138 (2010) 2629-2640. MR 2607893.
Abstract, references, and article information
View Article: PDF

[2] Patrick McDonald and Robert Meyers. Isospectral polygons, planar graphs and heat content. Proc. Amer. Math. Soc. 131 (2003) 3589-3599. MR 1991773.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Stefano Pigola, Marco Rigoli and Alberto G. Setti. A remark on the maximum principle and stochastic completeness. Proc. Amer. Math. Soc. 131 (2003) 1283-1288. MR 1948121.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1